Open Access
2012 Regularity for Variational Evolution Integrodifferential Inequalities
Yong Han Kang, Jin-Mun Jeong
Abstr. Appl. Anal. 2012(SI18): 1-18 (2012). DOI: 10.1155/2012/797516


We deal with the regularity for solutions of nonlinear functional integrodifferential equations governed by the variational inequality in a Hilbert space. Moreover, by using the simplest definition of interpolation spaces and the known regularity result, we also prove that the solution mapping from the set of initial and forcing data to the state space of solutions is continuous, which very often arises in application. Finally, an example is also given to illustrate our main result.


Download Citation

Yong Han Kang. Jin-Mun Jeong. "Regularity for Variational Evolution Integrodifferential Inequalities." Abstr. Appl. Anal. 2012 (SI18) 1 - 18, 2012.


Published: 2012
First available in Project Euclid: 5 April 2013

zbMATH: 1253.45007
MathSciNet: MR2984019
Digital Object Identifier: 10.1155/2012/797516

Rights: Copyright © 2012 Hindawi

Vol.2012 • No. SI18 • 2012
Back to Top